# SDR 2008UALA03510

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 35,514 hours, 13,555 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 90 FOUND CORRODED.  *S/D*  ACCOMPLISHED MAJOR REPAIR AT DEN.  REMOVED BEAM AND ATTACHING BRACKETS.  CONT OF AMIS ITEM 5142024 INSTALLED BRACKETS ON NEW BEAM PICKED UP HOLES FOR AFT SPLICE PLATE.  BEAM BUILT UP, PAINTED AND INSTALLED.
